ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

De Maio, Umberto and Nandakumaran, Akamabadath K and Perugia, Carmen (2015) EXACT INTERNAL CONTROLLABILITY FOR THE WAVE EQUATION IN A DOMAIN WITH OSCILLATING BOUNDARY WITH NEUMANN BOUNDARY CONDITION. In: EVOLUTION EQUATIONS AND CONTROL THEORY, 4 (3). pp. 325-346.

This list was generated on Tue Nov 19 15:58:45 2019 IST.